Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1612430
Elsner, L., Frommer, A., Nabben, R., Schneider, H., Szyld, D.B.: Conditions for strict inequality in comparisons of spectral radii of splittings of different matrices. Linear Algebra and its Applications. 363, 65-80 (2003).
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du, W.H., Beyn, W.-J.: The numerical approximation of center manifolds in Hamiltonian systems. Journal of Mathematical Analysis and Applications. 288, 28-46 (2003).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="linear systems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung